Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sedating effects of Zoloft

Posted by Dr. Bob on June 23, 1998, at 9:05:08

In reply to Sedating effects of Zoloft, posted by Buffalo on June 22, 1998, at 23:16:28

> It seems to me that I am increasingly having trouble with the sedating effect...

Maybe you could ask your doctor about taking it at
bedtime (if you're not already). You're not getting
more depressed, are you?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:39